Chaotic attractors of the conjugate Lorenz-type system

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

46 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)3929-3949
Journal / PublicationInternational Journal of Bifurcation and Chaos
Issue number11
Publication statusPublished - Nov 2007


A new conjugate Lorenz-type system is introduced in this paper. The system contains as special cases the conjugate Lorenz system, conjugate Chen system and conjugate Lu system. Chaotic dynamics of the system in the parametric space is numerically and thoroughly investigated. Meanwhile, a set of conditions for possible existence of chaos are derived, which provide some useful guidelines for searching chaos in numerical simulations. Furthermore, some basic dynamical properties such as Lyapunov exponents, bifurcations, routes to chaos, periodic windows, possible chaotic and periodic-window parameter regions and the compound structure of the system are demonstrated with various numerical examples. © World Scientific Publishing Company.

Research Area(s)

  • Chaos, Chen system, Conjugate Lorenz-type system, Hopf bifurcation, Lorenz system, Lu system, Lyapunov exponent